MAUDE Adverse Event Report: MEDTRONIC MEXICO DUET EXTERNAL DRAINAGE AND MONITORING SYSTEM; DEVICE, MONITORING, INTRACRANIAL PRESSURE

MEDTRONIC MEXICO DUET EXTERNAL DRAINAGE AND MONITORING SYSTEM; DEVICE, MONITORING, INTRACRANIAL PRESSURE
Model Number 46914
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/02/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the external drainage and monitoring system was noted to have a large crack on either side of one of the stopcocks.The stopcock itself should be affixed to the system but was broken off.It was noted that there was no apparent harm.

Brand Name
DUET EXTERNAL DRAINAGE AND MONITORING SYSTEM
Common Device Name
DEVICE, MONITORING, INTRACRANIAL PRESSURE
Manufacturer (Section D)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX  22570
MDR Report Key9507342
Report Number9612164-2019-05285
Device Sequence Number16999693
Product Code GWM
UDI-Device Identifier00613994445377
UDI-Public00613994445377
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K983799
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/27/2022
Device Model Number46914
Device Catalogue Number46914
Device Lot Number217759461
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2019
Initial Report FDA Received Date12/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1